# SDR UALA2011120506681

- Difficulty date: December 3, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 63,119 hours, 11,283 cycles
- Engine: Pwa PW4077
- System (JASC): 2120 · Air Distribution System
- Part: Orifice
- Condition: Clogged
- Location: Cabin Air
- Stage of operation: NR
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK TEMPERTURE CONTROL INOPERATIVE IN AUTOMATIC.  WILD TEMPERTURE FLUCTUATIONS.  FOUND LOW EXHAUST FROM BOTH GALLEY VENT FANS, CHECKED & FOUND BOTH ORIFICES CLOGGED AFT OF FANS, CLEANED ORIFICES EXHAUST CHECKED GOOD & FELT AIRFLOW OVER ALL CABIN TEMP SENSORS.  ALSO FOUND ORIFICE CLOGGED JUST AFT OF FLT DECK FOR TEMPERTURE SENSOR DUCT.  CLEANED ORIFICE AIR FLOW GOOD, ALSO CHECKED BS 500 ORIFICE IN FWD PIT & FOUND CLEAN.  REPLACED FLT DECK TRIM AIR MOD VALVE PRECAUTIONARY, ALL TEST GOOD IN MAT.
